# SDR SIMA20160201008

- Difficulty date: February 1, 2016
- Submitted: February 12, 2016
- Operation: Air carrier
- Aircraft: N641AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145191
- Aircraft time: 39,239 hours, 35,107 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 14525599001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOILET WASTE VLV SUPPORT CORRODED.  FABRICATED & PREPPED REPAIR DOUBLER IAW SRM 53-31-02.
